For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 5, 2019, Pages 1940-1947                                                                DOI:10.11948/20190012
Existence of nonoscillatory solutions for system of fractional differential equations with positive and negative coefficients
Youjun Liu,Huanhuan Zhao,Huiqin Chen,Shugui Kang
Keywords:System, fractional differential equation, Liouville derivative, positive and negative coefficients, nonoscillatory solutions.
Abstract:
      In this paper we consider the system of fractional differential equations with positive and negative coefficients. We use the $Banach$ contraction principle to obtain new sufficient conditions for the existence of nonoscillatory solutions.
PDF      Download reader